# SDR CA010111005

- Difficulty date: December 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strut
- Part number: 5523012376
- Condition: Jammed
- Location: Cargo Door
- Part time: 1,684 hours
- Component: Cargo Door, Pilats, 5523012003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE TELESCOPIC STRUT JAMMED WHILE THE DOOR WAS BEING LOWERED, WHICH CAUSED THE STRUT TO BEND. THIS IN TURN CAUSED THE DOOR TO BE STUCK AT A PARTIALLY CLOSED POSITION. THE STRUT HAD TO BE CUT TO ALLOW THE DOOR TO BE OPENED, AND THE STRUT THEN REMOVED FROM THE AIRCRAFT.
